# SDR 2022F00308

- Difficulty date: August 5, 2022
- Submitted: August 5, 2022
- Operation: General aviation
- Aircraft: N680MB
- Make and model: Cessna 680CE
- Aircraft serial: 6800093
- Aircraft time: 3,119 hours, 2,062 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 69150602
- Condition: Disconnected
- Location: 321-322
- Part time: 3,119 hours, 2,062 cycles
- Component: Environmental C
- Component part number: 22154603
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J, W
- Precautionary procedure: B, I, A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 240 AIRCRAFT RECEIVED AN AMBER CABIN ALTITUDE MESSAGE, FOLLOWED BY A RED MASTER CAUTION CABIN ALTITUDE. THIS INDICATES CABIN PRESSURIZATION HAD FAILED IN SOME WAY AND THE ALTITUDE IN THE CABIN HAD CLIMBED ABOVE 10K FEET. SUBSEQUENT INSPECTION DISCOVERED THAT THE PRESSURE DUCT FROM THE ENVIRONMENTAL CONTROL UNIT (ECU) TO THE WATER SEPARATOR HAD BECOME DISCONNECTED AT THE ECU. RECENT MAINTENANCE IN THE VICINITY OF THIS DUCT REQUIRED ITS REMOVAL AND REINSTALLATION WHICH WAS DETERMINED TO BE PERFORMED INCORRECTLY.
